# SDR DXTA2022122777050

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 13,935 hours, 9,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS28L
- Part serial: 007288
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WHILE EXECUTING THE POWER ON CHECKLIST, WE DISCOVERED THE EMER LIGHTS WILL NOT ILLUMINATE IN THE ARM POSITION, BUT SOME WILL ILLUMINATE IN THE ON POSITION.   REMOVED AND REPLACED ALL 4 EMERGENCY BATTIERES IAW MM 33-50-10.
